# SDR SWAA2023030395241

- Difficulty date: January 25, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+9.5.<[01] VERIFIED APPLICABILITY FOR SRM 51-10-0G-0 EVALUATED FWD. PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+9.5 FOUND INTERCOSTAL SHOULD BE REPAIR BY REPLACEMENT PER 51-10-02-0G-0 PAR. 9.;[02] VERIFIED APPLICABILITY FOR SRM 51-10-0G-0 EVALUATED FWD. PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+9.5 FOUND INTERCOSTAL TO BE OUT LIMITS AND SHOULD BE REPAIR BY REPLACEMENT PER 51-10-02-0G-0 PAR. 9.;[03] CERTIFIED CORRECTIVE ACTION 2;[04] VERIFIED CORRECTIVE ACTION #2;[05] REMOVED FWD PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+9.5 IAW SRM 51-40-02 AND PARTIAL UPDATE ON STEP 1.;[06] CERTIFIED CORRECTIVE ACTION 5;[07] LOCATED AND MATCH DRILLED NEW INTERCOSTAL IAW SRM 51-40-05 AND BOEING DWG 141A5400.;[08] CERTIFIED CORRECTIVE ACTION 7;[09] OKAY TO INSTALL INTERCOSTAL AT LBL 11 BS 344+9.5.;[10] VERIFIED CORRECTIVE ACTION ITEM 7. OKAY TO INSTALL NEW INTERCOSTAL.;[11] UPDATED STEP 1;[12] CERTIFIED CORRECTIVE ACTION 11;[13] PROVIDED PARTIAL UPDATE TO STEP 1.;[14] PROVIDED PARTIAL UPDATED TO STEP 1.;[15] INSTALLED NEW INTERCOSTAL AT LBL 11 BS 344+9.5. IAW SRM 51-40-02 AND BOEING DWG 141A5400.;[16] CERTIFIED CORRECTIVE ACTION 15;[17] UPDATED STEP 1;[18] UPDATED STEP 1.;[19] CERTIFIED CORRECTIVE ACTION 17 AND 18;[20] STEPS 1 AND 2 COMPLETE.;[21] STEPS 1;2 ARE COMPLETED.;[22] VERIFIED MEASUREMENTS TABLE.;[23] CERTIFY.
